MathSciNet Relay Station
MathSciNet bibliographic data
MR2646567 (2011d:34101) 34D20 (34D05 92D25)
He, Mengxin; Li, Zhong; Chen, Fengde Permanence, extinction and global attractivity of the periodic Gilpin-Ayala competition system with impulses. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1537–1551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement